Rocky Mountain Journal of Mathematics

Nonuniform nonresonance conditions at the two first eigenvalues for periodic solutions of forced Lienard and Duffing equations

J. Mawhin and J.R. Ward

Full-text: Open access

Article information

Source
Rocky Mountain J. Math., Volume 12, Number 4 (1982), 643-654.

Dates
First available in Project Euclid: 13 August 2009

Permanent link to this document
https://projecteuclid.org/euclid.rmjm/1250128110

Digital Object Identifier
doi:10.1216/RMJ-1982-12-4-643

Mathematical Reviews number (MathSciNet)
MR683859

Zentralblatt MATH identifier
0536.34022

Citation

Mawhin, J.; Ward, J.R. Nonuniform nonresonance conditions at the two first eigenvalues for periodic solutions of forced Lienard and Duffing equations. Rocky Mountain J. Math. 12 (1982), no. 4, 643--654. doi:10.1216/RMJ-1982-12-4-643. https://projecteuclid.org/euclid.rmjm/1250128110


Export citation